Doctor insights on:
Zopiclone Bad Taste In Mouth
Took 140 mg of Zopiclone, and >180mg of Loratdine tablets two nights ago.
Feel almost nothing except for bad taste in mouth. Should I see a doctor?
Yes, please do: I'm hoping that you've decided that suicide is not as easy as it sounded and not a good idea for you now. An exam may help you get your body back on track. Also, carefully find a psychotherapist you feel you can trust and work well w/. It can take some trials and that's okay. Trust is vital! So will be patience, courage and good health. Drink water, eat, rest, exercise as well as possible. ...Read more
Mouth (mouth) " n. Pl. Mouths 1. A. The body opening through which an animal takes in food. B. The cavity lying at the upper end of the alimentary canal, bounded on the outside by the lips and inside by the oropharynx and containing in higher vertebrates the tongue, gums, and teeth. C. This cavity regarded as the source of sounds and speech. D. The opening to any cavity or canal ...Read more
Dehydration?Meds?: Drugs that dehydrate can cause this, not drinking enough h2o can, and medications which cause dry mouth (and their are many), all encourage the growth of bacteria in your mouth which can makes things "not right." also, many patients on antibiotics have a metallic or earthy feel in the mouth, and things taste bad. However, this should last until you finish the course. A zinc defiency does this. ...Read more
Infection: This may be a sign that you have an infection and when you turn your head to the left it forces some drainage from the area. You should see your dentist or oral surgeon to have this evaluated. ...Read more
Thats relative: That would be subjective if we are talking about food. Medically, it would be a taste that you personally felt was not normal, or one that was anoying, or of sudden onset and persistant despite the absense of food or drink. ...Read more
I've had an awful bad taste in mouth for 4 years after living in damp conditions. It's ruined my life in many ways. Tried everything.
See dentist: See dentist. You may have dental disease responsible for your sympotms. ...Read more